# SDR CA120103017

- Difficulty date: July 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O , THRUST WAS SET N1 FOR BOTH ENGINE STRUCK AST 81.2, TARGET 85.2, THRUST LEVER STRUCK FOR FORCE CONTROL MOVEMENT, REJECTED, ABORTED T/O 78KT, FLEX OF 45 , F-8 , T/O , IIT NORMAL.   OPERATOR HAS BEEN ASKED TO INVESTIGATE THIS EVENT BY ITS REGULATORY AUTHORITY AND GET THE MFG INVOLVED.
